Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 44, NWS Northern Indiana

August 30, 2016

NWS Northern Indiana issued this small craft advisory at Aug 30, 2016, 3:33 PM EDT. It took effect at Aug 31, 2016, 11:02 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2016, 3:33 PM EDT (19:33 UTC)
In effect from
Aug 31, 2016, 11:02 AM EDT
Expired
Sep 2, 2016, 5:00 AM EDT
In force
42 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

369 
WHUS73 KIWX 301933
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT TUE AUG 30 2016

LMZ043-046-310430-
/O.NEW.KIWX.SC.Y.0044.160831T1800Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
333 PM EDT TUE AUG 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 11 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO
11 PM EDT THURSDAY. 

* WINDS: NORTH 15 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
10 follow-up statements
394 
WHUS73 KIWX 310503
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
103 AM EDT WED AUG 31 2016

LMZ043-046-311315-
/O.CON.KIWX.SC.Y.0044.160831T1800Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
103 AM EDT WED AUG 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM EDT THURSDAY. 

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
454 
WHUS73 KIWX 310806
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 AM EDT WED AUG 31 2016

LMZ043-046-311615-
/O.CON.KIWX.SC.Y.0044.160831T1800Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
406 AM EDT WED AUG 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM EDT THURSDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
862 
WHUS73 KIWX 311502
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 AM EDT WED AUG 31 2016

LMZ043-046-312300-
/O.EXT.KIWX.SC.Y.0044.160831T1502Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1102 AM EDT WED AUG 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT
THURSDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
467 
WHUS73 KIWX 311956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT WED AUG 31 2016

LMZ043-046-010400-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EDT WED AUG 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
THURSDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
337 
WHUS73 KIWX 010217
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 PM EDT WED AUG 31 2016

LMZ043-046-011030-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1017 PM EDT WED AUG 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
THURSDAY. 

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
819 
WHUS73 KIWX 010827
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 AM EDT THU SEP 1 2016

LMZ043-046-011630-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
427 AM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS
  TODAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
499 
WHUS73 KIWX 011424
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 AM EDT THU SEP 1 2016

LMZ043-046-012300-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1024 AM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS 
  TODAY. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
361 
WHUS73 KIWX 011949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT THU SEP 1 2016

LMZ043-046-020300-
/O.CON.KIWX.SC.Y.0044.000000T0000Z-160902T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
029 
WHUS73 KIWX 020214
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 PM EDT THU SEP 1 2016

LMZ043-046-020900-
/O.EXT.KIWX.SC.Y.0044.000000T0000Z-160902T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1014 PM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* WINDS: NORTH 10 TO 15 KNOTS BECOMING NORTHEAST.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
019 
WHUS73 KIWX 020905
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EDT FRI SEP 2 2016

LMZ043-046-021015-
/O.EXP.KIWX.SC.Y.0044.000000T0000Z-160902T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EDT FRI SEP 2 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 3:14 PM EDT, 19 minutes earlier.

Area forecast discussion, Aug 30, 3:14 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
314 PM EDT TUE AUG 30 2016

.SYNOPSIS...
Issued at 243 PM EDT Tue Aug 30 2016

Warm and muggy conditions will prevail into Wednesday with a
chance for a shower or thunderstorm into this evening and again
Wednesday as a cold front moves into the region. Cooler and much
less humid air will filter in into the weekend. Lows tonight will
be in the lower 70s with highs Wednesday in the middle 70s to
lower 80s.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 243 PM EDT Tue Aug 30 2016

Weak MCV working into NW Indiana. Remnant outflow boundary extends
from near the office southwest to Kokomo and point SW. Subtle
heating on the edge of cloud cover has begun to allow widely
scattered storms to pop. Low level flow meager with 850 mb winds
at best 15 knots yielding a heavy rain threat into this evening
along and east of this area of convergence. Given continued low
LCLs and numerous boundaries around can't rule out a few funnel
clouds as showers/storms are developing. As for western areas,
tougher call with potential for no further development until front
arrives towards morning. Upstream trends across Illinois shows a
few cells popping on lake breeze in Chicago but doubt that will do
anything. Will need to keep an eye on line of storms from
Milwaukee to Janesville WI that was intensifying and slowly
dropping SE. Will just keep a general 30 pops for most areas into
this evening with temp drop in pops 3 to 6z. After that cold front
will begin to approach and slowly drift southeast during the day
Wednesday. Should be isolated to scattered convection, especially
in the afternoon as peak heating occurs. Will maintain chc pops
with a drying trend NW to SE.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 243 PM EDT Tue Aug 30 2016

Long term fairly tranquil and much less humid as high pressure
dominates into at least Monday. A weak disturbance will drop into
the northern lakes Weds night into early Thurs to bring a even
stronger push of dry air. Outside chance this could spark a shower
but will hold for now given less than stellar timing.

Otherwise next chance for rain may arrive sometime next week as
longwave trough digs into the western states and series of
disturbances move NE.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 114 PM EDT Tue Aug 30 2016

Outflow boundary assocd/w earlier convective complex that decayed
over nw IN makes the near term period tricky this aftn. Given
notable spread in highres guidance...decided to abandon pops in
favor of a wait and see approach as forcing clearly lacking locally
downstream of cold frontal zone extending from nrn lwr MI swwd
through srn WI not to mention stabilizing effects from outflow
induced meso high. At any rate vfr conds generally favored outside
potential for a period of mvfr vsby restriction in tsra at some
point. Will continue to reaccess through the aftn and amend as
needed.

&&

.IWX Watches/Warnings/Advisories...
IN...Beach Hazards Statement from Wednesday afternoon through
     Thursday evening for INZ003.

MI...Beach Hazards Statement from Wednesday afternoon through
     Thursday evening for MIZ077.

OH...NONE.
LM...Small Craft Advisory from 2 PM Wednesday to 11 PM EDT Thursday
     for LMZ043-046.

&&

SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 30, 4:51 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT TUE AUG 30 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-310900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
451 AM EDT TUE AUG 30 2016 /351 AM CDT TUE AUG 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. SEVERE STORMS ARE NOT
EXPECTED, BUT HEAVY RAINFALL CAUSING LOCALIZED FLOODING OF LOW
LYING AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY. SEVERE STORMS ARE
NOT EXPECTED.

DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE
EXPECTED AT SOUTHERN LAKE MICHIGAN BEACHES WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-310900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EDT TUE AUG 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS, POSSIBLY ACCOMPANIED BY WIND GUSTS
TO 30 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING. HAZARDOUS
CONDITIONS FOR SMALL CRAFT ARE EXPECTED WEDNESDAY AND THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:35 PM EDTBeach Hazards StatementIWX61 hr
Aug 30, 4:04 PM EDTSpecial Weather StatementIWXAllen, DeKalb, Whitley26 min
Aug 30, 4:25 PM EDTSpecial Weather StatementIWXWhitley35 min
Aug 30, 4:31 PM EDTSpecial Weather StatementIWXDeKalb, Noble29 min
Aug 30, 5:01 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Whitley119 min
Aug 30, 5:28 PM EDTSpecial Weather StatementIWXFulton32 min
Aug 30, 6:51 PM EDTSpecial Weather StatementIWXWhitley54 min
Aug 30, 7:12 PM EDTAreal Flood AdvisoryIWXAdams, Huntington, Wells3 hr
Aug 30, 7:22 PM EDTSpecial Weather StatementIWXGrant38 min
Aug 30, 7:50 PM EDTSpecial Weather StatementIWXBlackford, Jay40 min
Aug 30, 5:53 AM EDTSpecial Weather StatementIWXCass52 min
Aug 30, 9:08 AM EDTAreal Flood WarningIWXBerrien, Cass6 hr
Aug 30, 5:20 PM EDTSpecial Weather StatementIWXCass25 min
Aug 30, 4:35 PM EDTSpecial Weather StatementIWXWilliams25 min

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.